advertisement
Question
Posted by: Jes | 2008/10/27

Periods


Hi,

I stoped using the injection in January 2008, I started getting my periods In June 2008, but since I got it it has been irregular, I do get it every month but some months I get it for 4 days and then last month i got it for 2weeks, and the dates are also a bit weird like last month I got it on the 20th this month I got it on the 27th (today), when will my periods start regulate, Because we trying for a baby and i heard for you to ovulate your period cycle must first be regular.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jes
It may help sometimes to use a contraceptive pill for a month or two just to get your cycle regulated again, before you try to get pregnant. (contraceptive pills contain esterogen and progesterone which mimics the normal cycle) Discuss with your doctor.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lee | 2008/10/27

Hi, maybe go see a gynae. I think it would be a good idea to go on the pill to regulate your cycle for a few months then go off. When I stopped the pill, I was spot on with the 28 days. But it might be the wrong advice so rather see a doctor, good luck with the baby making (' ' ,)

Reply to Lee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement